# SDR YENA201807060933

- Difficulty date: July 6, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 33,467 hours, 21,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE AT SAL, FOUND WITH A CRACK IN THE RT WING LOWER FWD SKIN PANEL P/N 190-33061-010 AT RIB 9 AND STR 19/STR 20 AREA. THE CRACK MEASURES 2.158 INCH. THIS CRACK RESULTED IN FUEL LEAK IN THIS AREA. SEE REF/2/ ETD FOR MORE DETAILS. CONTACTED FOR DISPOSITION AND PROVIDED THE REF/2/ ETD REPAIR CONSISTING OF A SKIN CUTOUT, INSTALLATION OF 3 REPAIR DOUBLERS, FABRICATION OF NEW PYLON ATTACH FITTINGS AND RE-ACCOMPLISHMENT OF THE STRINGER 19 RUNOUT PROCEDURE ARE PER THE REF/7/ SB. SINCE THE REF/6/ SB WAS PREVIOUSLY ACCOMPLISHED AND THE ADDITIONAL STRINGER RUNOUT AND CRACK CUT OUT IMPACT THE FAA AD AREA AN GLOBAL AMOC WAS REQUESTED. THE FAA PROVIDED THE REF/8/ AMOC LETTER AS GLOBAL AMOC APPROVAL. THE REF/1/ EA ACCOMPLISHES THIS PROPOSED REPAIR AS PER REF /2/ ETD WITHOUT DEVIATION. THIS REPAIR AFFECTS THE AIRCRAFT WEIGHT AND BALANCE AS STATED IN REF /2/ ETD GREATER THAN 10 LBS THEREFORE MX-79 IS REQUIRED FOR OPS ENGINEERING. EC E18-458-01 ACCOMPLISHES THE REPAIR PER THE REF/1/ THRU REF/5/ DOCUMENTS, WITHOUT DEVIATION. EC E18-458-02 TRACKS THE 12 MONTH DTA LIMITATION PER THE REF/2/ ETD; THIS EC HAS BEEN APPROVED PER THE REF/6/ ANAC FORM AND THE REF/7/ SB-AD DEVIATIONS HAVE BEEN APPROVED VIA THE REF/8/ AMOC LETTER. THIS IS CLASSIFIED AS A MAJOR PERMANENT REPAIR.
